# SDR QXEA0300457

- Difficulty date: April 5, 2003
- Submitted: April 18, 2003
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4047
- Aircraft time: 3,719 hours, 4,293 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND LOWER COWL CONE SUPPORT BRACKET UPPER ANGLE CRACKED AT FORWARD THREE RIVETS. REPAIRED IAW Q400 MM 71-61-01, TR 71-054.
